Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Reds

Accutane Questions

Ok I am now near the end of week 5 and was just looking for some other opinions. My acne was probably on the mild side but persistant. So I decided to go on this drug. So far it has been one of the best things I have ever done. The first month I was on 40 once a day and really experienced barely any side effects. I have not had an initial breakout and really started clearing up from day one. 4 or 5 days ago I now started taking 40 one day, 80 the next. Now, with the 80 mg, should I take them all at once?? Or split them up. I have been splitting them up, but I havent been really sure if it was the right way. Anyways, is an initial breakout still possible?? Or did I bypass it. I was on Mino right before I went on the drug so Im hoping that has had something to do with this. Anyone out there have any opinions?? eusa_clap.gif

Thanks Reds

Share this post


Link to post
Share on other sites

I started on tane today , so do treat me as the best advice.

Split the 80 mg in 2 doses . One with breakfast and one with dinner. This should improve the percent that is absorbed by your body. BTW, how did your derm ask you to take it. It is an odd dosage of 40 an 80 alternating daily. Never heard of that. Are you seeing a derm in US or some other country?

Share this post


Link to post
Share on other sites

Im in Canada, taking 40 one day and 80 means basically means that Im taking 60 mg daily. When rounded after the whole course.

Share this post


Link to post
Share on other sites

hey unluckyguy, im starting today too!!

but yea i think i would split the dose though red, it just seems like u would have less of a chance gettin the initial breakout because its absorbing slower in ur body......but i really have not a clue what im talkin about.....just a guess

Share this post


Link to post
Share on other sites

I've been on accutane for quite a while and have only ever taken the pills althogether at once, not splitting, I take 80mg a day which is 4 * 20mg tabs.

Don't forgot to absorb them with some fat otherwise they'll loose effectiveness anyway.

As for the initial break-out question, who knows ?, you could be very lucky and be one the people who will be 'cured' after the four month course but then again I think the majority do experience a period of breakouts so only time will tell.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×